# SDR F3LA2018103100475

- Difficulty date: October 24, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N202FR
- Make and model: Airbus A320-214
- Aircraft serial: 3431
- Aircraft time: 38,717 hours, 14,926 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: D2721010700200
- Condition: Corroded
- Location: Rudder
- Part time: 38,717 hours, 14,926 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE N/R 2168N511 RUDDER LT OUTBOARD CABLE RUSTED LOCATED UNDER DUMMY BEAM Y503.2. CORRECTIVE ACTION: CABLE FWD CONNECTION REMOVED AND REPLACED WITH NEW CABLE IAW AMM 27-21-61 PB401 AND AMM 27-21-820-002-A./END/
